Open Access
Translator Disclaimer
February 1998 Large deviations of combinatorial distributions. II. Local limit theorems
Hsien-Kuei Hwang
Ann. Appl. Probab. 8(1): 163-181 (February 1998). DOI: 10.1214/aoap/1027961038

Abstract

We derive a general local limit theorem for probabilities of large deviations for a sequence of random variables by means of the saddlepoint method on Laplace-type integrals. This result is applicable to parameters in a number of combinatorial structures and the distribution of additive arithmetical functions.

Citation

Download Citation

Hsien-Kuei Hwang. "Large deviations of combinatorial distributions. II. Local limit theorems." Ann. Appl. Probab. 8 (1) 163 - 181, February 1998. https://doi.org/10.1214/aoap/1027961038

Information

Published: February 1998
First available in Project Euclid: 29 July 2002

zbMATH: 0954.60020
MathSciNet: MR1620350
Digital Object Identifier: 10.1214/aoap/1027961038

Subjects:
Primary: 60F10
Secondary: 05A16 , 11K65

Keywords: additive arithmetical functions , asymptotic expansion , combinatorial schemes , large deviations , Local limit theorems , saddle-point method , Singularity analysis

Rights: Copyright © 1998 Institute of Mathematical Statistics

JOURNAL ARTICLE
19 PAGES


SHARE
Vol.8 • No. 1 • February 1998
Back to Top